# SDR SWAA2021071404627

- Difficulty date: July 28, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 694
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE ON CABLE GUARD INTERCOSTAL; STA 694; RBL 1; WL 207. / REMOVED AND REPLACED ATTACH ANGLE ON CABLE GUARD INTERCOSTAL AT B.S 694; RBL 1 WL 207 IAW SRM 51-40-02-0G-0 AND DWG 237A9110
